Alert archive / Oklahoma / Wind Advisories in 2015
Wind Advisory 11, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Nov 10, 2015, 3:11 PM CST for 37 counties in Oklahoma; Foard County, Hardeman County, Wilbarger County, Texas. It took effect at Nov 11, 2015, 8:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2015, 3:11 PM CST (21:11 UTC)
- In effect from
- Nov 11, 2015, 8:00 AM CST
- Expired
- Nov 11, 2015, 6:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Norman, OK
All 40 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Foard County, TX, Hardeman County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 103 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.2 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
574 WWUS74 KOUN 102111 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 311 PM CST TUE NOV 10 2015 OKZ007-008-012-013-016>018-021-022-033-034-110515- /O.NEW.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/ GRANT-KAY-GARFIELD-NOBLE-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA- HARMON-GREER- INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY... WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE... CORDELL...HOLLIS...MANGUM 311 PM CST TUE NOV 10 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST WEDNESDAY. * WINDS: SOUTHWEST WINDS IN THE MORNING... SHIFTING TO THE NORTHWEST INTO THE AFTERNOON. SUSTAINED 25 TO 30 MPH... GUSTING TO 40 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ004>006-009>011-014-015-110515- /O.CON.KOUN.HW.A.0002.151111T1400Z-151112T0000Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA 311 PM CST TUE NOV 10 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... * WINDS: SOUTHWEST WINDS IN THE MORNING...SHIFTING TO THE NORTHWEST IN THE AFTERNOON. SUSTAINED 30 TO 40 MPH...GUSTING UP TO 55 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THINK ABOUT HOW THE STRONG AND POTENTIALLY DAMAGING WINDS WILL AFFECT OUTDOOR WORK... ACTIVITIES... AND TRAVEL. MONITOR WEATHER FORECASTS AND INFORMATION. && $$ KURTZ
4 follow-up statements
920 WWUS74 KOUN 110431 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1031 PM CST TUE NOV 10 2015 OKZ007-008-012-013-016>018-021-022-033-034-111245- /O.CON.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/ GRANT-KAY-GARFIELD-NOBLE-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA- HARMON-GREER- INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY... WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE... CORDELL...HOLLIS...MANGUM 1031 PM CST TUE NOV 10 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM CST WEDNESDAY... * WINDS: SOUTHWEST WINDS IN THE MORNING... SHIFTING TO THE NORTHWEST INTO THE AFTERNOON. SUSTAINED 25 TO 30 MPH... GUSTING TO 40 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ004>006-009>011-014-015-111245- /O.CON.KOUN.HW.A.0002.151111T1400Z-151112T0000Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA 1031 PM CST TUE NOV 10 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 8 AM CST WEDNESDAY THROUGH WEDNESDAY AFTERNOON... * WINDS: SOUTHWEST IN THE MORNING...SHIFTING TO THE NORTHWEST IN THE AFTERNOON. SUSTAINED 30 TO 40 MPH...GUSTING UP TO 55 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THINK ABOUT HOW THE STRONG AND POTENTIALLY DAMAGING WINDS WILL AFFECT OUTDOOR WORK... ACTIVITIES... AND TRAVEL. MONITOR WEATHER FORECASTS AND INFORMATION. && $$
261 WWUS74 KOUN 110952 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 352 AM CST WED NOV 11 2015 OKZ004>006-009>011-014-015-111800- /O.UPG.KOUN.HW.A.0002.151111T1400Z-151112T0000Z/ /O.EXA.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA 352 AM CST WED NOV 11 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WINDS IN THE MORNING SHIFTING TO THE NORTHWEST EARLY THIS AFTERNOON. SUSTAINED WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH POSSIBLE. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. * OTHER IMPACTS: AREAS OF BLOWING DUST WILL BE POSSIBLE WHICH COULD SIGNIFICANTLY LOWER VISIBILITIES NEAR FRESHLY PLOWED FIELDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ019-020-023>031-035>040-044-TXZ083>085-111800- /O.EXA.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/ LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-KIOWA-JACKSON-TILLMAN-COMANCHE- STEPHENS-GARVIN-COTTON-HARDEMAN-FOARD-WILBARGER- INCLUDING THE CITIES OF...GUTHRIE...STILLWATER...ANADARKO... YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY... WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON 352 AM CST WED NOV 11 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING. * WINDS: SOUTHWEST WINDS IN THE MORNING SHIFTING TO THE NORTHWEST THIS AFTERNOON. SUSTAINED 25 TO 35 MPH GUSTING 40 TO 45 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. * OTHER IMPACTS: AREAS OF BLOWING DUST WILL BE POSSIBLE WHICH COULD SIGNIFICANTLY LOWER VISIBILITIES NEAR FRESHLY PLOWED FIELDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ007-008-012-013-016>018-021-022-033-034-111800- /O.CON.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/ GRANT-KAY-GARFIELD-NOBLE-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA- HARMON-GREER- INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY... WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE... CORDELL...HOLLIS...MANGUM 352 AM CST WED NOV 11 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING. * WINDS: SOUTHWEST WINDS IN THE MORNING SHIFTING TO THE NORTHWEST THIS AFTERNOON. SUSTAINED WINDS 25 TO 35 MPH GUSTING 40 TO 50 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. * OTHER IMPACTS: AREAS OF BLOWING DUST WILL BE POSSIBLE WHICH COULD SIGNIFICANTLY LOWER VISIBILITIES NEAR FRESHLY PLOWED FIELDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
888 WWUS74 KOUN 111957 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 157 PM CST WED NOV 11 2015 OKZ004>031-033>040-044-TXZ083>085-120000- /O.CON.KOUN.WI.Y.0011.000000T0000Z-151112T0000Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON-HARDEMAN-FOARD-WILBARGER- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON 157 PM CST WED NOV 11 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: WEST TO NORTHWEST WINDS 25 TO 35 MPH GUSTING 40 TO 50 MPH. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. * OTHER IMPACTS: AREAS OF BLOWING DUST WILL BE POSSIBLE WHICH COULD SIGNIFICANTLY LOWER VISIBILITIES NEAR FRESHLY PLOWED FIELDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
739 WWUS74 KOUN 120005 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 605 PM CST WED NOV 11 2015 OKZ004>024-033>035-121215- /O.EXP.KOUN.WI.Y.0011.000000T0000Z-151112T0000Z/ /O.NEW.KOUN.FR.Y.0007.151112T0900Z-151112T1400Z/ /O.NEW.KOUN.FZ.A.0001.151113T0800Z-151113T1400Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-HARMON-GREER-KIOWA- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...HOLLIS...MANGUM...HOBART 605 PM CST WED NOV 11 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY... ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... * TEMPERATURES: 32 TO 39 DEGREES. * IMPACTS: AREAS OF FROST WILL DEVELOP LATE TONIGHT THROUGH EARLY THURSDAY MORNING. SENSITIVE PLANTS AND OTHER VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST. THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD. && $$ OKZ025-027>029-036>039-044-121215- /O.EXP.KOUN.WI.Y.0011.000000T0000Z-151112T0000Z/ /O.NEW.KOUN.FR.Y.0007.151112T0900Z-151112T1400Z/ OKLAHOMA-GRADY-MCCLAIN-CLEVELAND-JACKSON-TILLMAN-COMANCHE- STEPHENS-COTTON- INCLUDING THE CITIES OF...OKLAHOMA CITY...CHICKASHA...PURCELL... NORMAN...MOORE...ALTUS...FREDERICK...LAWTON...DUNCAN...WALTERS 605 PM CST WED NOV 11 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY... ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... * TEMPERATURES: 36 TO 39 DEGREES. * IMPACTS: AREAS OF FROST WILL DEVELOP LATE TONIGHT THROUGH EARLY THURSDAY MORNING. SENSITIVE PLANTS AND OTHER VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST. && $$ OKZ026-030-031-040-TXZ083>085-120115- /O.EXP.KOUN.WI.Y.0011.000000T0000Z-151112T0000Z/ LINCOLN-POTTAWATOMIE-SEMINOLE-GARVIN-HARDEMAN-FOARD-WILBARGER- INCLUDING THE CITIES OF...CHANDLER...SHAWNEE...SEMINOLE... PAULS VALLEY...QUANAH...CHILLICOTHE...CROWELL...VERNON 605 PM CST WED NOV 11 2015 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... WIND SPEEDS HAVE DECREASED WELL BELOW 30 MPH EARLY THIS EVENING. THEREFORE...THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Nov 10, 11:34 AM CST, 3 hours 37 minutes earlier.
Area forecast discussion, Nov 10, 11:34 AM CST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1134 AM CST TUE NOV 10 2015
.AVIATION...10/18Z TAF ISSUANCE...
FROM VIS SAT... AREA OF FOG IMPACTING KCSM/KHBR WILL CONTINUE TO
DISSIPATE QUICKLY THROUGH 18Z. EXPECT VFR CONDITIONS AT MOST SITES
THROUGH THE PERIOD. INCREASING WAA OVERNIGHT AHEAD OF THE
ADVANCING H500 LOW WILL RESULT IN STRATUS DEVELOPMENT OVERNIGHT
ACROSS THE REGION... WITH SEVERAL LOCATIONS... PRIMARILY ACROSS
WRN OK/WRN N TX MAY FLIRT WITH MVFR CEILINGS. WINDS WILL BE THE
PRIMARY CONCERN LATE TONIGHT THROUGH THE END OF THE PERIOD...
ESPECIALLY IN NW/W OK. BY DAYBREAK... SW WINDS WILL BE SUSTAINED
25 TO 30 KTS... GUSTING INTO THE 30S TO NEAR 40 KTS AT KGAG/KWWR.
TO THE SOUTH... STRONGER WINDS WILL INCREASE AT KCSM/KHBR... WITH
GUSTS INTO THE 30KTS RANGE BY MID MORNING... SUSTAINED IN THE 20S.
JTK
&&
.PREV DISCUSSION... /ISSUED 1029 AM CST TUE NOV 10 2015/
UPDATE...
ADJUSTED SKY COVER THIS AFTERNOON AND EVENING. REMOVED RAIN CHANCES
THIS EVENING.
DISCUSSION...
A WARM AND DRY AFTERNOON CAN BE EXPECTED TODAY.
FOG IS LIFTING ACROSS PARTS OF WESTERN OKLAHOMA NEAR ELK CITY...
CLINTON...WEATHERFORD...AND HOBART. BELIEVE THESE LOCATIONS WILL
BE MOSTLY SUNNY BY 1 PM. OTHERWISE...A GOOD AMOUNT OF SUNSHINE CAN
BE EXPECTED THIS AFTERNOON.
AFTERNOON HIGHS ARE IN GOOD SHAPE AND WERE ONLY ADJUSTED A DEGREE
OR TWO DOWNWARD IN THE CURRENT FOG/STRATUS AREA IN WESTERN
OKLAHOMA.
MBS
PREV DISCUSSION... /ISSUED 803 AM CST TUE NOV 10 2015/
UPDATE...
ADDED AREAS OF FOG MENTION IN FAR WESTERN OKLAHOMA THROUGH 10 AM
THIS MORNING. ALSO...TWEAKED CLOUD COVER TODAY...ESPECIALLY THIS
MORNING.
DISCUSSION...
VISIBILITIES HAVE DROPPED TO LESS THAN 2 MILES NEAR CLINTON AND
ELK CITY IN THE PAST HOUR. THUS...ADDED AREAS OF FOG MENTION WEST
OF A GAGE TO FAIRVIEW TO HOBART TO ALTUS LINE. DO NOT THINK FOG
WILL GET TOO WIDESPREAD OR TOO DENSE. FOG SHOULD DISSIPATE BETWEEN
9 AND 10 AM.
MBS
PREV DISCUSSION... /ISSUED 544 AM CST TUE NOV 10 2015/
DISCUSSION...
SEE AVIATION
AVIATION...
ALL TERMINALS WILL REMAIN UNDER VFR CONDITIONS THROUGH THIS
EVENING, WITH INCREASING SOUTH SFC WINDS. HOWEVER, INCREASING
MOISTURE THROUGH THE DAY WILL RESULT IN LOW STRATUS DEVELOPING
OVERNIGHT, RESULTING IN MVFR CONDITIONS EARLY WEDNESDAY MORNING AT
OUR TERMINALS.
PREV DISCUSSION... /ISSUED 512 AM CST TUE NOV 10 2015/
DISCUSSION...
AN UPPER LEVEL TROUGH WILL CONTINUE TO ADVANCE ACROSS THE WESTERN
U.S. FOR TODAY, WHILE A SFC LOW EAST OF THE COLORADO ROCKIES WILL
BEGIN DEEPENING. BY WEDNESDAY, THE UPPER LOW WILL BEGIN TO PUSH A
STRONG COLD FRONT ACROSS OUR REGION. SUSTAINED WIND SPEEDS FROM 30
TO 40 MPH, WITH STRONG GUSTS UP TO 55 MPH BEHIND THE FRONT WILL
IMPACT TRAVEL, AS A HIGH WIND WATCH WILL BE IN EFFECT ACROSS
NORTHWEST OKLAHOMA, WITH BLOWING DUST POSSIBLE ACROSS THE
REMAINDER OF WESTERN OKLAHOMA THOUGH WESTERN NORTH TEXAS. THE
FORCING FROM THE LARGE SYSTEM ALONG WITH INCREASING MOISTURE WILL
BRING A SMALL CHANCE FOR TSRA DEVELOPING AHEAD OF THE FRONT,
GENERALLY EAST OF I-44 FOR WEDNESDAY, WITH THE HIGHEST POPS ACROSS
SOUTHEAST OKLAHOMA. FOR NOW, THE THREAT FOR SEVERE THUNDERSTORMS
WILL BE WELL EAST OF OUR CWA, WITH ONLY A MARGINAL RISK ACROSS
SOUTHEAST OKLAHOMA.
COOLER AIR WILL CONTINUE POST FRONTAL THROUGH THE END OF THE WEEK,
WITH TEMPERATURES FALLING NEAR FREEZING FOR THURSDAY NIGHT/FRIDAY
MORNING ACROSS NORTHWEST OKLAHOMA. SOUTH SFC WINDS WILL GRADUALLY
RESULT IN A WARMING TREND FOR THIS WEEKEND. HOWEVER, ANOTHER
ADVANCING UPPER STORM SYSTEM WILL BRING THE NEXT CHANCE FOR TSRA
POPS BEGINNING EARLY NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 72 59 65 41 / 0 20 20 0
HOBART OK 72 55 66 37 / 0 0 10 0
WICHITA FALLS TX 76 61 70 41 / 0 20 20 0
GAGE OK 77 48 59 33 / 0 0 0 0
PONCA CITY OK 73 60 67 38 / 0 20 10 0
DURANT OK 73 64 74 45 / 0 20 50 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR OKZ004>006-009>011-014-015.
TX...NONE.
&&Hazardous weather outlook, Nov 10, 11:36 AM CST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1136 AM CST TUE NOV 10 2015 OKZ004>048-050>052-TXZ083>090-111745- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1136 AM CST TUE NOV 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... ISOLATED THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT TONIGHT ACROSS AREAS EAST OF ENID...EL RENO...LAWTON...AND SEYMOUR TEXAS. NO SEVERE WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY MORNING. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE...MAINLY ACROSS AREAS EAST OF ADA AND ARDMORE...WEDNESDAY MORNING. DAMAGING WINDS WILL BE THE MAIN HAZARD. THUNDERSTORMS WILL ENTER THE FORECAST AGAIN SUNDAY AND MONDAY. .WIND AND BLOWING DUST... STRONG TO VERY STRONG WEST AND NORTHWEST WINDS ARE EXPECTED ACROSS OKLAHOMA AND WESTERN NORTH TEXAS ON WEDNESDAY. THE WINDS WILL MAKE TRAVEL DIFFICULT AND MAY CREATE AREAS OF BLOWING DUST...ESPECIALLY ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. A HIGH WIND WATCH IS IN EFFECT FOR NORTHWEST OKLAHOMA. .FIRE WEATHER... ELEVATED WILDFIRE CONCERNS WILL BE SEEN ON WEDNESDAY AS VERY DRY AIR AND STRONG WINDS SPREAD OVER THE REGION. .FROST AND FREEZE... FREEZING TEMPERATURES ALONG WITH WIDESPREAD FROST APPEARS POSSIBLE FOR MUCH OF THE REGION THURSDAY NIGHT AND FRIDAY NIGHT. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
Nearby
Wind Advisories in Oklahoma, 2015Wind Advisories in Texas, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.